# SDR DXTA2023090594380

- Difficulty date: September 1, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N831QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000075
- Aircraft time: 922 hours, 560 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Module
- Part number: H218B
- Part serial: 00828
- Condition: Defective
- Location: Zone 700
- Stage of operation: TO
- How discovered: L
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

L AMBER CAS: GEAR DISAGREE AMBER LRN CASS MESSAGE DISPLAYED AFTER TAKE OFF AND DURING GEAR RETRACTION. RAN QRH FOR GEAR DISAGREE CAS MESSAGE WHICH RESULTED IN PULLING EMER GEAR RELEASE HANDLE. LANDED SAFELY UNDER MAX LANDING WEIGHT. //SIGNOFF// ARES WAS UPLOADED TO TEXTRON AND RESULTS CAME BACK FROM TEXTRON CUSTOMER SUPPORT ENGINEER BRAD. TECH SUPPORT ADVISED GEAR HANDLE UI002 OUTPUTS IS NOT SHOWING IN THE UP POSITION WHEN THE GEAR HANDLE IS UP AND TO CHECK THE WIRING FROM LANDING GEAR CONTROL UNIT PIN 9 TO GROUND, PIN 7 TO GIA #1. AND IF THAT IS GOOD THEN REPLACE THE HANDLE. PERFORMED WIRING CHECKS AS REQUESTED BY TECH SUPPORT AND FOUND SATISFACTORY. CONTINUED BY REPLACING THE LANDING GEAR CONTROL MODULE HANDLE WITH CUSTOMER SUPPLIED OVERHAULED UNIT. RESET THE EMERGENCY LANDING GEAR HANDLE AND MAIN GEAR DOORS THAT WAS PULLED BY CREW. JACKED AIRCRAFT AND PERFORMED 3 GEAR EXTENSION AND RETRACTION WITH SATISFACTORY RESULTS. DOWNJACKED AIRCRAFT AND CLEARED TOOLING FROM AREA. WORK DONE IAW CE-700 AMM CH. 32-30-15, 32-32-00, AND 32-30-00.
